MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL REVISION, IMPACTOR FOR STEM (LATERAL); N/A

ZIMMER GMBH WAGNER SL REVISION, IMPACTOR FOR STEM (LATERAL); N/A
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer did not receive x-rays but received other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.Attempts to obtain additional information have been made; however, no more is available.The implantation and explantation dates are left empty as the device involved in this complaint is an instrument.Hence, no expiration date is captured, for the same reason.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that during surgery the thread of the instrument chipped off.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Event summary: it was reported that during surgery, the threads are chipped.Review of received data: due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.No other case-relevant documents received.Devices analysis: the product has not been returned for an investigation.However, pictures have been received.There is a dent in the threads of the threaded tip.No further conspicuousness detected.Review of product documentation: this device is intended for treatment.Conclusion summary: it was reported that during surgery, the threads are chipped.Based on the investigation the reported event can be confirmed.The investigation results did not identify a non-conformance or a complaint out of box (coob).The observed damage indicates that the part might have experienced an excessively high force, resulting in the dent at the threads.However, an exact root cause for the instrument damage could not be determined.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
WAGNER SL REVISION, IMPACTOR FOR STEM (LATERAL)
Common Device Name
N/A
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9150959
Report Number0009613350-2019-00590
Device Sequence Number11540113
Product Code LZO
UDI-Device Identifier00889024277991
UDI-Public00889024277991
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.00109.808
Device Lot Number4502370093
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer08/31/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1